Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

it's magic

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About it's magic

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    British Columbia, Canada
  1. I googled b5 and cholesterol and found some interesting stuff. "We all need to take Vitamin B5, although the 10–25 mg found in many multivitamin supplements might improve your pantothenic acid status. Most cholesterol researchers using pantethine have given people 300 mg three times per day (total 900 mg)." "Taking any one of the B complex vitamins for a long period of time can result in an imbalance of other important B vitamins. For this reason, it is generally important to take a B compl
  2. I've been trying something very similar to this. I've been taking B5 for 22 months. Most of this time I was taking 2 grams per day (1 1-gram pill in the morning and 1 in the evening). I've been trying to reduce the amount I'm taking. In the last month I've been taking 1/4 of a 1 gram pill three times a day. (That works out to 750 mg per day.) Currently my skin is the clearest it has ever been (I'm 45 years old). Last week I reduced it to 1/4 of a 500 mg pill three times a day. (That works
  3. Just wondering how your skin is doing now and whether you ever had thinning of the hair or brittle hair with taking b5. All the best ...
  4. Here's a link with a list of symptoms of b12 deficiency. It is easy to diagnose with a blood test. Did you ask your doctor or clinic for a test? B12 deficiency is usually found in someone over 60 years old. There are unusual cases with younger people having it. b12 symptoms
  5. I'm wondering what people are doing to prevent hair loss and brittleness. I've been taking b5 approximately 1 1/2 years. Currently on 1 gram b5 per day (1/2 g in the morning and 1/2 in the evening). Also taking 1 b-complex and 300 mcg biotin per day. I'm female so didn't think the hair loss would apply to me. It has thinned and I have more broken ends which I didn't use to have. Nothing scary but I would like it to stop.
  6. I agree with MarsBar. I'd give it 3 months and then decide whether you want to continue or not. If the number of pills you are taking is bothersome, buy the 1,000 mg pills instead of 500 mg. That will cut the number down by half. Best wishes ...
  7. It is my one year anniversary of taking b5 supplements and I am very happy with the results. I started taking 6 g b5 per day for 6 weeks and then decreased down to 2 g p/d. After 6 months I decreased to 1 g p/d for 4 weeks. My skin stopped improving during this period so I increased back up to 2 g p/d for the remainder of the year. After taking b5 for 3 months, my back was completely clear - something I've never been able to say. Now my face is about 98% clear with just some faint red marks
  8. I just feel my time has expired with B5 and I don't want to be taking it forever. After reading how breakouts come back when quitting B5 suddenly, I've decided 6 months of cutting down slowly is the better option.
  9. I was taking 6 grams b5 per day for one month (3 with breakfast and 3 with dinner). Then 2 grams per day for 5 months (1 gram with breakfast and dinner). My back was completely clear and my face had only a few blemishes that were healing. In the last 4 weeks I reduced my intake to 1 gram per day but I noticed that the good effects on my skin were reversing so I am back to taking 2 grams per day. I'll see how that goes for the next month or so.
  10. My 3 month update. The first 7 weeks I took 6 grams b5 per day. The next 6 weeks I took 2 grams b5 per day. My skin is still improving with intial breakouts at the beginning and when I reduced. My facial skin feels smooth and the gritty feeling under the skin has gone away. It is less oily and the brown marks appear to be drying up and falling off. I have one stubborn mark on my jawline. The skin on my upper back is clearing with fewer red marks and the upper chest looks more smooth. I w
×